# SDR ZW0A0209602

- Difficulty date: September 12, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,903 hours, 7,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE NUMBER 2 PYLON, THE FWD ACCESS HOLE TO INTERIOR AT APPROX NAC STA 116.5, THE OTBD SIDE OF PYLON HAD CRACK 1.625 INCHES LONG.  CRACK LOCATED TOP FWD SECTION OF ACCESS HOLE.  CRACK IS VISIBLE ON OTBD AND INBD SIDE OF SKIN.
